Author Topic: Seroquel Support Group  (Read 47310 times)

[Buddie]

Re: Seroquel Support Group
« Reply #560 on: April 29, 2022, 02:14:12 am »
[...],

Thank you for your reply. I am taking a 2.5 mg of zypreza / olanzapine which is the lowest dose possible. And I don't take it every night. Was thinking about trying to take it every night because it seems to help with my bad nausea but I'm a little too afraid to do that so for now I just use it as needed.

[...]
« Last Edit: April 30, 2022, 06:21:44 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #561 on: April 29, 2022, 01:09:25 pm »
Thanks [...] for the link.
Sleep is major issue for me so I will be reading the study with great interest..
Unfortunately for me, I have been on Remeron (Mirtazapine) since 2014 but it stopped working for me back in September last year. I went from 15mg to 30mg about 6 weeks ago but my sleep has not improved. I am finishing my crossover from 4.5mg Ativan next Friday to 45 mg Valium.  Thanks again
Ativan 75

No problem. I tried various things. Seroquel was the only thing that worked for me. The smallest pill is 25mg but some people take half of that. Antipsychotics are dangerous drugs. The smaller the dose you can take the better. For sleep, it is prescribed below 100mg because above 100mg does not increase the drowsiness effect.

Yes 25mg is the minimum commercial dose. I started having significant side effects at 100mg - 200mg. Basically it was my psy strategy. Updosing antypsy and trazodone to manage tapering insomnia. It ended up I had to reinstate, albeit at a slightly lower dosage to get rid of antipsy.
Now I use low dose antihistamine (12.5 Atarax) and 50mg to help my very very slow tapering process. No more akathisia.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #562 on: April 29, 2022, 02:38:29 pm »
Gsrdener,

Thank you for your reply. I am taking a 2.5 mg of zypreza / olanzapine which is the lowest dose possible. And I don't take it every night. Was thinking about trying to take it every night because it seems to help with my bad nausea but I'm a little too afraid to do that so for now I just use it as needed.

[...]

I started taking it a few days a week and needed up taking it every night.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #563 on: April 30, 2022, 06:33:32 pm »
[...],
Are you still taking olanzapine? I just figured out that it's causing my nausea not helping it. I'm so worried now I've been taking it several times a week and I don't know if I can just stop taking it or if I need to taper but I wouldn't know exactly how to do it because I haven't been using it every night. Hoping I can just stop. What do you think? Hugs!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #564 on: April 30, 2022, 09:58:07 pm »
[...],
Are you still taking olanzapine? I just figured out that it's causing my nausea not helping it. I'm so worried now I've been taking it several times a week and I don't know if I can just stop taking it or if I need to taper but I wouldn't know exactly how to do it because I haven't been using it every night. Hoping I can just stop. What do you think? Hugs!

[...]

I'm taking quetiapine (Seroquel). It's possible that you could need to taper. When I started, I was taking Q a few times a week, but I eventually figured out that was causing some dependence. When I started taking it every day, some of my anxiety and sleep problems lessened. How long have you been taking it? I had been taking it for nearly a year. Usually you see short term users able to do a rapid taper.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #565 on: April 30, 2022, 10:28:24 pm »
[...],
I've been taking it off and on for about 18 months. Last year I stopped it completely in the month of May. And then went back here in there as needed. But, it's just making me so terribly sick I'm concerned about tapering it because I feel like I need it out of my system. This really is a catch-22! I'm so scared right now. I want to just stop taking it. I feel so terribly sick but I'm still in benzo recovery in that hasn't been going that well either. Not sure if this is affecting it. I suppose if I took half of one every other night or so I'm not sure how to taper because I've only been taking it three or four times in a week. And sometimes not even that. But it's really aggravating me. My doctor isn't much help because she told me I could take it as needed. And you can just stop taking it if you don't need it. Thank you for your reply!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #566 on: May 01, 2022, 12:14:13 am »
[...],
I've been taking it off and on for about 18 months. Last year I stopped it completely in the month of May. And then went back here in there as needed. But, it's just making me so terribly sick I'm concerned about tapering it because I feel like I need it out of my system. This really is a catch-22! I'm so scared right now. I want to just stop taking it. I feel so terribly sick but I'm still in benzo recovery in that hasn't been going that well either. Not sure if this is affecting it. I suppose if I took half of one every other night or so I'm not sure how to taper because I've only been taking it three or four times in a week. And sometimes not even that. But it's really aggravating me. My doctor isn't much help because she told me I could take it as needed. And you can just stop taking it if you don't need it. Thank you for your reply!

[...]

You might try asking this on survivingantidepressants.org. They actually deal with all kinds of psych meds.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #567 on: May 01, 2022, 03:22:11 am »
[...],

Thank you.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #568 on: May 01, 2022, 12:56:14 pm »
[...],

Thank you.

[...]
You'll get through this! :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Seroquel Support Group
« Reply #569 on: May 01, 2022, 04:35:59 pm »
[...],
Thank you so much. I appreciate your encouragement and support. Hugs!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.